Issue2 (2017)

Issue 2

  • Eberhard Malkowsky and Vladimir Rakočević
    Some results in metric fixed point theory,
    Volume 1, Issue 2, Pages:64-112, Year: 2017, Article Id: 2017:6 PDF
  • Marija Cvetković and Vladimir Rakočević,
    α-admissible contractions on quasi-metric-like space,
    Volume 1, Issue 2, Pages:113-124, Year: 2017, Article Id:2017:7  PDF
  • Janusz Brzdęk,
    Remarks on solutions to the functional equations of the radical type,
    Volume 1, Issue 2, Pages:125-135, Year: 2017, Article Id:2017:8  PDF
  • Saïd Abbas, Mouffak Benchohra, Johnny Henderson and Jamal E. Lazreg,
    Weak Solutions for a Coupled System of Partial Pettis Hadamard Fractional Integral Equations,
    Volume 1, Issue 2, Pages:136-146, Year: 2017, Article Id: 2017:9  PDF
  • İnci M. Erhan,
    Geraghty type contraction mappings on Branciari b-metric spaces,
    Volume 1, Issue 2, Pages:147-160, Year: 2017, Article Id: 2017:10 PDF